# SDR GTIA2023020936946

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 46,006 hours, 21,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY FOUND L1 DOOR ASSIST BOTTLE NEEDS SERVICING -SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00
